Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Having high fever after MMR vaccination. sweating a lot. Solution?

My son had an MMR vaccination on 26th jan and a week before that he had a high fever like 106..he was hospitalized and was given antibiotics through injections ...he had a hight WBC s count..Now, he has a high fever and that when comes downs...he sweats a i have to change his shirt 4 says its okay after the vaccination..but its been going on for four days now,,What shud i do?
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Pediatrician 's  Response
Feb 2013
Thank you for your query,
Fever will come 4 to 10 days after MMR vaccination.
You can give Tylenol in prescribed dosage every 6th or 8 th hourly depending on the presence of fever.
If any associated cold , cough or any throat infection or the fever is still persisting consult your Pediatrician.
Give plenty of oral fluids.
Hope I have answered your query.
Answered: Wed, 13 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor